# SDR ASAA2022090639892

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: D72D41006111
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV E FLOOR PANEL D72D41006-111 HAS DAMAGED CORNER.(RELEASED BY ASA FROM QC BOND). GROUNDED - YES. EVALUATED AND REMOVED DAMAGED MATERIALS,POTTED AND REFINISHED REPAIR AREA OF LAV E FLOOR PANEL D72D41006-111 IAW B737-800 SRM 53-00-50-01-1, 53-00-50-1A-1, 53-00-50-2R-10.
